Alert archive / New York / Gale Warnings in 2016

Gale Warning 30, NWS New York, NY

October 23, 2016

NWS New York, NY issued this gale warning at Oct 23, 2016, 6:04 PM EDT. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2016, 6:04 PM EDT (22:04 UTC)
Expired
Oct 23, 2016, 7:56 PM EDT
In force
112 min
Issued by
NWS New York, NY

The text

As transmitted.

125 
WHUS71 KOKX 232204
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
604 PM EDT SUN OCT 23 2016

...HAZARDOUS CONDITIONS EARLY THIS WEEK...

ANZ350-240100-
/O.EXP.KOKX.GL.W.0029.000000T0000Z-161023T2200Z/
/O.NEW.KOKX.GL.W.0030.161023T2204Z-161024T0100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
604 PM EDT SUN OCT 23 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-345-240200-
/O.EXP.KOKX.SC.Y.0091.000000T0000Z-161023T2200Z/
/O.NEW.KOKX.SC.Y.0092.161023T2204Z-161024T0200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
604 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ340-240400-
/O.EXP.KOKX.SC.Y.0091.000000T0000Z-161023T2200Z/
/O.NEW.KOKX.SC.Y.0092.161023T2204Z-161024T0400Z/
PECONIC AND GARDINERS BAYS-
604 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-240400-
/O.EXP.KOKX.SC.Y.0091.000000T0000Z-161023T2200Z/
/O.NEW.KOKX.SC.Y.0092.161023T2204Z-161024T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
604 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-232315-
/O.EXP.KOKX.SC.Y.0091.000000T0000Z-161023T2200Z/
NEW YORK HARBOR-
604 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

ANZ353-355-240615-
/O.CON.KOKX.SC.Y.0091.000000T0000Z-161025T1000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
604 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
327 
WHUS71 KOKX 232356
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
756 PM EDT SUN OCT 23 2016

...HAZARDOUS CONDITIONS EARLY THIS WEEK...

ANZ350-240800-
/O.CAN.KOKX.GL.W.0030.000000T0000Z-161024T0100Z/
/O.EXA.KOKX.SC.Y.0091.000000T0000Z-161025T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
756 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-345-240200-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-161024T0200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
756 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-240800-
/O.CON.KOKX.SC.Y.0091.000000T0000Z-161025T1000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
756 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ340-240400-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-161024T0400Z/
PECONIC AND GARDINERS BAYS-
756 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-240400-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-161024T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
756 PM EDT SUN OCT 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 23, 4:08 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 23, 4:08 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service New York NY
408 PM EDT Sun Oct 23 2016

.SYNOPSIS...
Low pressure over southeastern Canada, extending into the
northeast, will meander across southeastern Canada through
tonight. A low pressure and associated cold front move the area
late tonight into early Monday morning. High pressure will build
across from late Monday into Wednesday night. A frontal system
will approach from the west on Thursday and move across Thursday
night into early Friday, followed by weak high pressure later
Friday into Saturday. A series of weak frontal systems will then
approach Saturday night into Sunday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
With the heating of the day and a well mixed boundary layer,
higher winds managed to mix to the surface. With the loss of
heating this evening winds and gusts are expected to diminish. In
addition with a weak surface low over the upper midwest expected
to move into the eastern Great Lakes and then through the region
this evening and late tonight, the surface pressure gradient
weakens and winds will subside as a result.

The shortwave was moving quickly through the northern stream and
will moves into the upper closed low and negative trough across
eastern Canada. The vort max begins to shear out late tonight.
Also the low was tracking a little farther to the north, so
adjusted likely pops northward.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front and low should be off shore by 12Z. Cold advection sets
up and continues through Monday, and gusty northwest winds
develop. Low level winds will not be as high as Saturday and
Sunday and peak gusts will be in the 25 to 30 KT range.

A deep northwest flow will continue across the region Monday night
as the upper trough remains over eastern Canada. Inland winds will
decouple Monday night and with clear skies temperatures are
expected to fall into the mid and upper 30s. There still will be
enough of a wind and drying will occur, so do not expect a
widespread frost.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
An upper trough will remain over the Northeastern states and eastern
Canada through Wednesday. A gusty NW flow will prevail, and with
cyclonic low level flow expect more in the way of clouds on Tue,
especially across the interior where downslope effects will not dry
out the column as much.

As the high builds across on Wed, it should be quite cool, with high
temps only from the mid 40s to lower 50s. Strong radiational cooling
under the high Wed night could lead to a hard freeze across much of
the interior especially NW of NYC, with lows ranging from the mid
20s to lower 30s, and falling even to the mid 30s in NYC.

A passing frontal system will bring the next chance of rain from
Thursday afternoon into early Friday morning, with the bulk of the
rain falling Thursday night. Bumped PoP up to likely for Thu night
as a result. If the system moves through as quickly as latest
guidance suggest, Friday could be dry throughout, but held onto a
morning chance for eastern Long Island and SE CT.

Forecast certainty diminishes after Friday, with big timing
differences noted with a series of frontal systems moving through.
Have only a broad-brush slight chance PoP from Sat night into
Sunday, and this could change as the more likely time periods for
rain come into focus in later forecast cycles.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
High pressure builds to the south today with strong low pressure
over eastern Canada. A cold front moves through late tonight into
early Monday.

WNW winds gusting 30-35kt through early this evening.
Winds decrease and gusts end this evening. Winds will back to the SW
overnight, generally around 7-10 kt. After the cold front passage
early Monday, winds will shift to the NW and increase with gusts 20-
25 kt by late morning.

VFR through the TAF period. There is a low chance for MVFR in
light rain late tonight into early monday morning.

.Outlook for 18Z Monday through Friday...
.Monday Afternoon-Monday Evening...VFR. NW winds G20-25 kt.
.Tuesday...VFR. NW winds G25-30 kt, diminishing Tuesday night.
.Wednesday...VFR. NW-NNW G20 kt possible near the coast.
.Thursday-Friday...MVFR or lower possible late Thursday into early
Friday in rain.

&&

.MARINE...
Winds and gusts have been just under gale warning levels during
the afternoon. Winds and gusts are expected to diminish early this
evening as low pressure near the western Great Lakes moves east
and the pressure gradient across the waters begins to weaken. A
gale warning remains in effect through 600 pm for the eastern
ocean waters, and will be replaced with a small craft advisory. A
small craft advisory remains on Long Island Sound, the bays, and
New York Harbor until 600 pm, and on the remainder of the ocean
waters through Monday night.

There will be a lull in the winds later this evening and tonight
as the surface low and front move through and the surface pressure
gradient weakens. However seas on the ocean waters remain at small
craft levels.

Small craft conditions across all the waters will be likely Monday
and possibly into Monday night as a strong and gusty northwest
flow develops behind the cold front.

SCA conditions likely to continue on all waters into Tue evening,
with gusts 25-30 kt. These conditions should continue into Tue night
and on the ocean and the eastern Sound late Tue night, and possibly
into Wed morning.

SW flow increasing to 15-20 kt Thu night ahead of a frontal system
could push ocean seas up to 5 ft Thu night. Post-frontal WNW flow
could gust up to 25 kt on the ocean on Fri as well.

&&

.HYDROLOGY...
One to two tenths of an inch of precipitation are possible late
tonight. Otherwise dry through Wednesday night.

Most likely QPF with a passing frontal system Thu afternoon into
early Fri morning ranges from 1/2 to 3/4 inch. Local amounts over an
inch are possible. No hydrologic impacts expected attm.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ330-
     335-338-340-345.
     Small Craft Advisory until 6 AM EDT Tuesday for ANZ353-355.
     Gale Warning until 6 PM EDT this evening for ANZ350.

&&

SYNOPSIS...Goodman/MET
NEAR TERM...MET
SHORT TERM...MET
LONG TERM...Goodman
AVIATION...DS
MARINE...Goodman/MET
HYDROLOGY...Goodman/MET
Hazardous weather outlook, Oct 23, 12:34 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1234 PM EDT SUN OCT 23 2016

ANZ350-241000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1234 PM EDT SUN OCT 23 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-353-355-241000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1234 PM EDT SUN OCT 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...NEW YORK HARBOR...LONG ISLAND SOUND...AND THE LONG
ISLAND BAYS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-241000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
1234 PM EDT SUN OCT 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 12:32 PM EDTSmall Craft AdvisoryOKX67 hr
Oct 23, 6:04 PM EDTSmall Craft AdvisoryOKX4 hr

Nearby

Gale Warnings in New York, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.